# SDR 07FDEA03009

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL REPAIR DOUBLER LT FUSELAGE FR26/32 STR39L-40L REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA VISUALLY INSPECTED REPAIR DOUBLER LT FUSELAGE FR26/32 STR39L-40L.  FOUND NOT TO BE WITHIN ANY FAA APPROVED DATA.  REMOVED AND REPLACED REPAIR DOUBLER ON FEDEX EA 6-5330-109186, SKIN PANEL DAMAGE FORWARD OF FR 26/32 STRG 39L-40L REPAIR.
